# SDR DALA2016060904465

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 73,237 hours, 55,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD OF LT MLG LOWER COMPOSITE ACCESS PANEL DAMAGED BY TIRE DEBRIS. REPAIRED OUTER SKIN IAW SRM 51-90-0 AND ERA 545756-14MA, REV ORIGINAL.
